Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 867217, 9 pages
http://dx.doi.org/10.1155/2011/867217
Research Article

A Note on the Generalized 𝑞 -Bernoulli Measures with Weight 𝛼

1Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
2Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
3Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 21 April 2011; Accepted 16 May 2011

Academic Editor: Gabriel Turinici

Copyright © 2011 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Kim, S. H. Lee, D. V. Dolgy, and C. S. Ryoo, “A Note on the Generalized -Bernoulli Measures with Weight ,” Abstract and Applied Analysis, vol. 2011, Article ID 867217, 9 pages, 2011. doi:10.1155/2011/867217